THE BLOW UP OF THE SOLUTION OF FRACTIONAL ORDINARY DIFFERENTIAL EQUATIONS
Abstract
Published
2009-10-30
How to Cite
GUSWANTO, Bambang Hendriya.
THE BLOW UP OF THE SOLUTION OF FRACTIONAL ORDINARY DIFFERENTIAL EQUATIONS.
Jurnal Ilmiah Matematika dan Pendidikan Matematika, [S.l.], v. 1, n. 2, p. 47-51, oct. 2009.
ISSN 2550-0422.
Available at: <https://jos.unsoed.ac.id/index.php/jmp/article/view/2980>. Date accessed: 04 apr. 2025.
doi: https://doi.org/10.20884/1.jmp.2009.1.2.2980.
Section
Articles
Each article is copyrighted © by its author(s) and licensed under CC BY-NC-ND License.